To appear

    1. Bini, G., Bini, F., Bedini, R., Marinozzi, F., Marinozzi, A., A topological look at human trabecular bone tissue, To Appear in Mathematical Biosciences (2017).
    2. Bini, G., Favale F.F., An Unbounded family of log Calabi-Yau pairs, e-print, To appear in RML (2017).
    1. Bini, G., Iacono, D., Diffeomorphism classe of Calabi-Yau varieties, Rend. Sem. Mat. Fisico Torino vol. 73/1, 3-4 (2016), 9--20.
    2. Bini, G., Penegini, M., New Fourfolds from F-theory, Math. Nach. 290, Issues 5-6, pp. 699--709.
    3. Bini, G., Favale F. F., A closer look at quotients and their mirrors, Ann. Scuola Norm. Sup., Classe di Scienze, Ser. V, Vol. XV (2016).
    4. Bini, G., Fontanari, C., On the tautological ring of M_{g,n}, in "Vedere la Matematica", ETS, Pisa (2015).
    5. Bini, G., Garbagnati, A., Quotients of the Dwork pencil, J. Geom. Phys. 75, p. 173-198 (2014):
    6. Bini, G., Favale, F.F., Neves, J., Pignatelli, R., New examples of Calabi-Yau threefolds and genus zero surfaces, CCM 16, p. 1-20 (2014).
    7. Bini, G., Favale F., Groups Acting Freely on Calabi-Yau Threefolds Embedded in Products of del Pezzo Surfaces, ATMP 16, p. 887-933 (2012).
    8. Bini, G., Fontanari, C., On the Rational Cohomology of the Moduli Spaces of Curves with Level Structures, Geometriae Dedicata 156, p. 127-139 (2012).
    9. Bini, G., Fontanari, C., Viviani, F., On the Birational Geometry of the Universal Picard Variety, IRMN 2012, p. 740-780 (2012).
    10. Bini, G. , Melo, M., Viviani, F., On GIT quotients of Hilbert and Chow schemes of curves, ERA 19, pp. 33-40 (2012).
    11. Bini, G., van Geemen, B., Kelly, T. L., Mirror Quintics, Discrete Symmetries and the Shioda Maps, JAG 21, p. 401-412 (2012).
    12. Bini, G., Quotients of Hypersurfaces in Weighted Projective Space, Advances in Geometry 11, p. 653-667 (2011).
    13. Bini, G., B. van Geemen, Geometry and Arithmetic of Maschke's Calabi-Yau, CNTP 5 no. 5 (2011).
    14. Bini, G., Harer, J., Euler characteristics of moduli spaces of curves, JEMS 13 no. 2 (2011), 487-512.
    15. Bini, G., Some Remarks on Calabi-Yau Manifolds, Rend. di Matematica - Atti del Convegno MJdR, 30 no. 1 (2010), 33--45.
    16. Bini, G., The tautological ring of spin moduli spaces, AJM 13 no. 3 (2009), 369-384.
    17. Bini, G., Fontanari, C., A remark on the cohomology of $\overline{S}_{1,n}$, Coll. Math. 60, 3 (2009), 241-247.
    18. Bini, G., Fontanari, C., On the geometry of $\overline{S}_2$, Intern. J. Math. 20, no. 5, (2009), 605-621.
    19. Bini, G., The Euler characteristics of H_{g,n}, Top. and its appl. 155 (2007), no. 2, 121-126.
    20. Bini, G., Goulden, I.P., Jackson, D.M., Transitive factorizations in the hyperoctahedral group, Canad. J. Math. 60 (2) 2008, 297--312.
    21. Bini, G., On the automorphism group of some K3 surfaces with Picard number two , MCFA Annals 4 (2005), 1--3.
    22. Bini, G., A-codes from rational functions over Galois Rings, Des. , Cod., Crypt. 39 (2005), 207--214.
    23. Bini, G., Chern classes of the moduli stack of curves, Math. Res. Lett. 12 (2005), 759--766.
    24. Bini, G., Fontanari, C., Moduli of curves and spin structures via algebraic geometry, Trans. Amer. Math. Soc. 358 (2005), 3207--3217.
    25. Bini, G., Flamini, F., Symmetric functions over moduli spaces of curves via vanishing theorems, GJMMS 1 (2005), no. 1, 77-90.
    26. Bini, G., van der Geer, G., The Euler characteristic of local systems on the moduli of genus 3 hyperelliptic curves, Math. Ann. 332 (2005), no. 2, 367--379.
    27. Bini, G., Fontanari, C., On the birational geometry of ${\overline{\mathcal M}}_{0,n}({\mathbb P}^1,d)$, Man. Math. 115 (2004), 379--387.
    28. Bini, G., Combinatorics of Mumford-Morita-Miller classes in low genus, Balkan Journal of Geometry and its Applications 8 (2003), 11--19.
    29. Bini, G., Generalized Hodge classes on the moduli space of curves, Beitraege zur Algebra und Geometrie 44 (2003), no. 2, 559--565.
    30. Bini, G., Fontanari, C., Calculating cohomology groups of ${\overline M}_{0,n}({\mathbb P}^r,d)$, Annali di Matematica Pura ed Applicata182 (2003), no. 3, 337--344.
    31. Bini, G., Fontanari, C., On the cohomology of $\overline{\mathcal M}_{0,n}(\mathbb{P}^1,d)$, Communications in Contemporary Mathematics 4 (2002), no. 4, 751-761.
    32. Bini, G., A combinatorial algorithm related to the geometry of the moduli space of pointed curves, in J. Alg. Comb.15 (2002) no. 3, 211-221.
    33. Bini, G., Gaiffi, G., Polito, M., A formula for the Euler characteristic of $\overline{\mathcal{M}}_{2,n}$, Math. Z. 236 (2001) 491-523.
    34. Bini, G., Admissible graphs and configuration spaces, in Seminari di Geometria Algebrica 1998-99, ``Appunti'' of Scuola Normale Superiore, Pisa, Ottobre 1999.
    35. Bini, G., De Concini, C., Polito, M., Procesi, C., On the work of Givental relative to mirror symmetry, ``Appunti'' of Scuola Normale Superiore, Pisa , Luglio 1998.

    1. Bertolini, M., Bini, G., Cereda, P., Locatelli, O., Passeggiare fra le superfici, MImesis, Milano, 2013. 
    2. Bini, G., Felici, F., Melo M., Viviani F., GIT for polarized curves, Lecture Notes in Mathematics 2122, Springer, 2014.
    3. Bini, G., Flamini, F., Finite commutative rings and their applications , Kluwer Academic Press Publishers, 2002.
    4. Polthier K.., Glaeser G., Immagini della matematica, Springer (curatela di Gilberto Bini, Simonetta Di Sieno e Maria Dedò)
    5. Alexeev, V., Moduli of weighted hyperplane arrangements, Advanced Courses in Mathematics, CRM Barcelona, 2015 Editors. G. Bini, E. Macri, M. Lahoz, P. Stellari
    6. Hacking, P., Laza, R., Oprea, D., Compactifying Moduli Spaces, Advanced Courses in Mathematics, CRM Barcelona, 2016 Editors. G. Bini, E. Macri, M. Lahoz, P. Stellari.

      phone: +39-(0)2-50316180
      fax: +39-(0)2-50316090